MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI280 AM12 IEC BAN LAN USBD; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI280 AM12 IEC BAN LAN USBD; ELECTROCARDIOGRAPH
Model Number ELI280-BDB-AACBX
Medical Device Problem Codes Data Problem (3196); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device inspection is pending, the investigation is currently on going.The eli 280 is intended to be a high-performance, 12-lead, multifunctional electrocardiograph.As a resting electrocardiograph, eli 280 simultaneously acquires data from 12 leads.Once the data is acquired, it can be reviewed and/or stored, and/or printed.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.A final report will be submitted with investigation findings upon completion.
 
Event or Problem Description
The customer reported that the ecg is transferred with incorrect demographic data.There was no adverse event reported.This incident has been captured under complaint ref #:(b)(4).
 
Event or Problem Description
The customer reported that the ecg is transferred with incorrect demographic data there was no adverse event reported.This incident has been captured under complaint ref#(b)(4).
 
Additional Manufacturer Narrative
The field technician inspected the unit and performed all equipment checks as per procedure, where it was determined that the device had an incorrect date configuration due to incorrect configuration settings.The configuration settings were corrected to fix the reported issue and the unit was working as intended.The eli 280 is intended to be a high-performance, 12-lead, multifunctional electrocardiograph.As a resting electrocardiograph, eli 280 simultaneously acquires data from 12 leads.Once the data is acquired, it can be reviewed and/or stored, and/or printed.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.There was no adverse event associated with the reported malfunction and if the unit were to give an incorrect date on the report as a result of use error from incorrect device settings it would be unlikely to result in patient injury.It is not likely that the clinician would incorrectly treat the patient from historical data.Live patient monitoring and alarm functionality would not be affected.Other means of diagnosis are available to the clinician.After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.Baxter does not consider this to be a reportable malfunction.

Brand Name
ELI280 AM12 IEC BAN LAN USBD
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20566052
Report Number2183461-2024-00041
Device Sequence Number20790541
Product Code DPS
UDI-Device Identifier00732094267013
UDI-Public732094267013
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI280-BDB-AACBX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown